Testosterone After Harvoni Treatment

4 Replies Updated



Conversation Starter

ian1 Says:


Hi. I am on a 8 week Harvoni treatment with 10 days left until i finish the 8 weeks. After the first 28 days my virus was undetectable. My doctor told me that after i finish the last bottle if the virus does not return within 3 months then i am cured. I am wondering if any medications will effect it returning within the three months. I would like to start my testosterone after i am done with my 8 weeks of treatment if it will not interfere. Anyone have any knowledge on this? i have not found anything that will suggest it will effect it.



Showing Replies 1 - 4 of 4 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

Hello, Ian1! How are you?

The best thing to do would be to check with your doctor. I've search, but not found any available information.

However, I think a cure is a cure, so using something else afterwards, that is medically necessary, shouldn't reverse that.

Have you experiences any of the side effects of Harvoni? The FDA lists them as possibly including nausea, headache, diarrhea and trouble sleeping.

REPLYSHAREREPORT
Was this helpful?     0     0  
2
jps Says:

My testosterone is in the 1300's, where the top end of the scale is 800. It has been
like this approx. 4 months into treatment with HARVONI. I am now 3 months off the Harvoni. What can I do to LOWER my testosterone. I can get quite angry very easily, Not worth being cured of hep-c if it results in going to jail for a potential assault charge.

REPLYSHAREREPORT
Was this helpful?     0     0  
3
Bob Says:

Why do you want to start using testosterone? There are other supplements that help your body boost it's own level of testosterone. My concern is that high levels of testosterone is associated w/pancreatic cancer, heart attacks, and baldness. I just would not boost it unless your levels are extremely low.

REPLYSHAREREPORT
Was this helpful?     0     0  
4
Lana Says:

Re: Verwon (# 1)

No side effects. I've always been a nightowl, but have no problems sleeping. I was one of the ones blessed with very few side effects. Considering I had to be on it for 26-wks, due to having it so long, and my liver being in 4th stage failure, no side-effects was an amazing gift!

REPLYSHAREREPORT
Was this helpful?     0     0  


Viewing page 1 of 1     Reply


More Discussions:

gel treatment lowered testosterone levels
Started a gel treatment for low T levels. Checked levels 30 days later and levels decreased by 50% instead of increasing... 2 replies
Harvoni treatment side effects
Curious, I've started my 5th week of treatment and am wondering if anyone has experienced similar side effects as me... 51 replies
Harvoni treatment
Hello, I am Hans (71 years). I live in Germany. I've been taking Harvoni for 6 weeks. I am happy that I have no prob... 16 replies
Harvoni treatment
I'm 64 yrs old, geno 3 hvc, i have emphasemia, fibroscan 7.1 (not too bad), viral load high. I'm considering tx,... 1 reply
Harvoni post treatment
I'm done now and finished 12 week tx 4/14/15 and I can say back pain, neck pain and pain in the legs is now a part o... 4 replies
Hep c treatment using Harvoni medication
I have cirrosis and hep c. My doctor has put me on a 12 week course of Harvoni. I finish my treatment in 3 days and then... 11 replies
2 months post Harvoni treatment edema of hands
I did 12 weeks of Harvoni and cleared the virus, finished treatment June 7th 2015. During treatment had some edema of fe... 2 replies
Mixing meds with harvoni treatment?
In need of an answer asap. Start" harvoni treatment this Tuesday." Doctor is( taking away Digoxin for heart and ...
pain after treatment
What are the after effecxts of this medicine? How long will they last/ ## The information contained in the link below ha... 2 replies
Malaria treatment after exposure from 21 years ago?
Hello, I served in the British army from 1988 - 1996, during this time I toured Belize and Kenya. Specifically whilst in... 2 replies


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 15 January 2018.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA